Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

O_o

I started taking birth control pills in December, 2011. Before i started taking them my periods were extremly heavy and painful. I took the pills for 3months and my period became very light, then i switched to the depo shot. My period did not come on this month and i am having consistant back pains. Is this back pain normal in my case?
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Depo shots can cause loss of bone mineral density. Hence it is advised that all women on Depo-Provera get adequate calcium and Vitamin D (through diet and/or supplements) to help prevent osteoporosis.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.